A combinatorial problem and numerical semigroups

Aureliano M. Robles Pérez, José Carlos Rosales


Let a = (a1, …, an) and b = (b1, …, bn) be two n-tuples of positive integers, let X be a set of positive integers, and let g be a positive integer. In this work we show an algorithmic process in order to compute all the sets C of positive integers that fulfill the following conditions:

  1. The cardinality of C is equal to g;

  2. If x, y ∈ ℕ \ {0} and x + y ∈ C, then C ∩ {x, y} ≠ ∅;

  3. If x ∈ C and (x − bi) / ai ∈ ℕ \ {0} for some i ∈ {1, …, n}, then (x − bi) / ai ∈ C;

  4. X ∩ C = ∅.


Combinatorial problems, numerical semigroups, Frobenius varieties, Frobenius pseudo-varieties

Full Text:


DOI: https://doi.org/10.26493/1855-3974.989.d15

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications